# SDR KCSA2023042113

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 10,702 hours, 1,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT L1 DOOR DOES NOT CHARGE.                                                                                                                                 SWAPPED WITH R1 FLASHLIGHT AND OPERATION GOOD, RETURN TO ORIGINAL LOCATION AND OPERATIONAL TEST OF BOTH FLASHLIGHT CHARGING - SATISFACTORY, IAW B777 AMM 25-64-01.
